# SDR MASA200601922

- Difficulty date: July 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 9,342 hours, 9,678 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Ring
- Part number: MS1662450231
- Condition: Missing
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7367 IAD - COCKPIT DOOR EMERGENCY RELEASE RINGS MISSING.  MX REPLACED THE RINGS.
